Forcing tightness in products of fans
Tom 150 / 1996
Fundamenta Mathematicae 150 (1996), 211-226
DOI: 10.4064/fm-150-3-211-226
Streszczenie
We prove two theorems that characterize tightness in certain products of fans in terms of families of integer-valued functions. We also define several notions of forcing that allow us to manipulate the structure of the set of functions from some cardinal θ to ω, and hence, the tightness of these products. These results give new constructions of first countable <θ-cwH spaces that are not ≤θ-cwH.